# SDR C2XA02RI001

- Difficulty date: January 31, 2002
- Submitted: January 31, 2002
- Operation: Air carrier
- Aircraft: N13949
- Make and model: Emb EMB-145LR
- Aircraft serial: 145057
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Switch
- Part number: 1SE1
- Condition: Sticks
- Stage of operation: TO
- How discovered: L
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIC - FLT #3516 - Crew reported a Baggage door open warning indication on takeoff roll. The crew aborted the take-off and returned to the gate.  Maintenance cleaned the cargo door micro-switch. The system operationally tested satisfactory and the aircraft was approved for return to service.
